MAUDE Adverse Event Report: ARTHREX, INC. IMPL SYS, MPFL, TIGHTROPE; BONE FIXATION SCREW/PLATE

ARTHREX, INC. IMPL SYS, MPFL, TIGHTROPE; BONE FIXATION SCREW/PLATE
Model Number IMPL SYS, MPFL, TIGHTROPE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 06/28/2024, a sales representative via (b)(4) reported that an ar-1360tr-bc mpfl implant system, 3.9 bc swivelock anchor broke upon insertion on a patient with hard bone.The broken anchor was removed entirely with no delay in the case.Another complete kit was opened because no individual anchors were available for backup.It was stated the surgeon followed the technique and was not content that the kit did not contain a tap or an option for a larger drill.This was discovered during an mpfl procedure on (b)(6) 2024, with no reported patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion of the implant.

Brand Name
IMPL SYS, MPFL, TIGHTROPE
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19784180
Report Number1220246-2024-06826
Device Sequence Number12829262
Product Code HWC
UDI-Device Identifier00888867354074
UDI-Public00888867354074
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K201749
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPL SYS, MPFL, TIGHTROPE
Device Catalogue NumberAR-1360TR-BC
Device Lot Number15226043
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2024
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date07/19/2024
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale